MathSciNet Relay Station
MathSciNet bibliographic data
MR984042 18G30 (55U10)
Dwyer, W. G.; Kan, D. M.; Smith, J. H. Homotopy commutative diagrams and their realizations. J. Pure Appl. Algebra 57 (1989), no. 1, 5–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement